Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stable degenerations of surfaces isogenous to a product of curves


Author: Michael van Opstall
Journal: Proc. Amer. Math. Soc. 134 (2006), 2801-2806
MSC (2000): Primary 14J10
Published electronically: April 11, 2006
MathSciNet review: 2231601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that an example of Catanese yields nonrigid surfaces that are diffeomorphic, yet lie on different connected components of the moduli space of stable surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J10

Retrieve articles in all journals with MSC (2000): 14J10


Additional Information

Michael van Opstall
Affiliation: Departmant of Mathematics, University of Utah, 155 South 1400 East, Room 233, Salt Lake City, Utah 84112-0090
Email: opstall@math.utah.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08517-0
PII: S 0002-9939(06)08517-0
Received by editor(s): December 16, 2004
Received by editor(s) in revised form: April 18, 2005
Published electronically: April 11, 2006
Communicated by: Michael Stillman
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.